Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Weighted Sobolev inequalities on domains satisfying the chain condition


Author: Seng-Kee Chua
Journal: Proc. Amer. Math. Soc. 117 (1993), 449-457
MSC: Primary 46E35; Secondary 26D10
DOI: https://doi.org/10.1090/S0002-9939-1993-1140667-2
MathSciNet review: 1140667
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By similar methods of Iwaniec and Nolder (Hardy-Littlewood inequality for quasiregular mappings in certain domains in $ {\mathbb{R}^n}$, Ann. Acad. Sci. Fenn. Ser. A I Math. 10 (1985)), we obtain weighted Sobolev inequalities on domains satisfying the Boman chain condition.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E35, 26D10

Retrieve articles in all journals with MSC: 46E35, 26D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1140667-2
Keywords: $ {A_p}$ weights, doubling weights, weighted Sobolev inequality, weighted Poincaré inequality, domain satisfying the Boman chain condition
Article copyright: © Copyright 1993 American Mathematical Society